Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof that super-reflexive spaces are $K$-spaces


Author: Félix Cabello Sánchez
Journal: Proc. Amer. Math. Soc. 132 (2004), 697-698
MSC (2000): Primary 46B03, 46B08, 39B82
Published electronically: September 29, 2003
MathSciNet review: 2019945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We demonstrate the title.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B03, 46B08, 39B82

Retrieve articles in all journals with MSC (2000): 46B03, 46B08, 39B82


Additional Information

Félix Cabello Sánchez
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071 Badajoz, Spain
Email: fcabello@unex.es

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07180-6
PII: S 0002-9939(03)07180-6
Keywords: $K$-space, super-reflexivity, ultraproduct
Received by editor(s): June 20, 2001
Published electronically: September 29, 2003
Additional Notes: Supported in part by DGICYT project BMF 2001—083.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society